Items where author is "Ponte Miramontes, Socorro"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Martínez Ansemil, José M. and López Salazar, Jerónimo and Ponte Miramontes, Socorro (2015). The spaces of analytic functions on open subsets of RN and CN. "Publications of the Research Institute For Mathematical Sciences", v. 51 (n. 1); pp. 191-206. ISSN 0034-5318. https://doi.org/10.4171/PRIMS/152.

López-Salazar Codes, Jerónimo and Martínez Ansemil, José María and Ponte Miramontes, Socorro (2013). On real analytic functions of unbounded type. "Revista Matematica Complutense", v. 26 (n. 2); pp. 549-560. ISSN 1139-1138. https://doi.org/10.1007/s13163-012-0095-x.

Martínez Ansemil, José María and López-Salazar Codes, Jerónimo and Ponte Miramontes, Socorro (2011). Entire functions uniformly bounded on balls of a Banach space. "Studia Mathematica", v. 204 (n. 2); pp. 187-194. ISSN 0039-3223. https://doi.org/10.4064/sm204-2-5.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM